specifications: [[item.skuinfo]]
price: [[item.currency]][[item.price]]
Price
This store has earned the following certifications.
Allergy Medication / Allegra 24 HR
POWERFUL ALLERGY RELIEF: Our active ingredient, fexofenadine hydrochloride 180 mg, is a powerful non-drowsy antihistamine. It effectively reduces allergy symptoms, including pollen allergies, dust mites, and pet allergies, providing year-round protection.
DAILY ALLERGY RELIEF: With just one daily tablet, our non-drowsy formula fights both indoor and outdoor allergies. Enjoy 24 hours of symptom-free comfort and feel your best in no time.
FIGHT YOUR TOUGHEST SYMPTOMS: Curist fexofenadine non-drowsy relief reduces symptoms like a runny nose, sneezing, itchy or watery eyes, and itching of the nose or throat.
NON DROWSY ALLERGY MEDICINE: Unlike many over-the-counter medicines, our fexofenadine formula won't leave you feeling groggy or tired. Enjoy a full day without being held back by sneezing, a stuffy nose, and watery eyes.
ALLERGY RELIEF FOR ANY TIME OF YEAR: Our fexofenadine 180 mg tablets ensure you can manage allergies throughout the year. These easy-to-take and store non-drowsy tablets are perfect for all seasons and don’t require carrying around liquid forms of medication.
EFFECTIVE & GREAT VALUE: Our fexofenadine 180 mg tablets are stronger than fexofenadine hydrochloride 60 mg, which lasts for only 12 hours. They also provide twice the value compared to leading brands of fexofenadine tablets in bulk.
MORE FROM Allegra 24 HR